MathSciNet Relay Station
MathSciNet bibliographic data
MR2079152 06B35 (06A11 06B30)
Powers, R. C.; Riedel, T. $Z$-semicontinuous posets. Order 20 (2003), no. 4, 365–371 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement